Simple quasidoubles of projective planes.

Dieter Jungnickel; Klaus Vedder

Aequationes mathematicae (1987)

  • Volume: 34, page 96-100
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Jungnickel, Dieter, and Vedder, Klaus. "Simple quasidoubles of projective planes.." Aequationes mathematicae 34 (1987): 96-100. <>.

author = {Jungnickel, Dieter, Vedder, Klaus},
journal = {Aequationes mathematicae},
keywords = {quasidoubles; projective plane},
language = {eng},
pages = {96-100},
title = {Simple quasidoubles of projective planes.},
url = {},
volume = {34},
year = {1987},

AU - Jungnickel, Dieter
AU - Vedder, Klaus
TI - Simple quasidoubles of projective planes.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 96
EP - 100
LA - eng
KW - quasidoubles; projective plane
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.